# SDR ASOA20150319074V

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 28,894 hours, 22,839 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. ENGINE NR 1 FWD LOWER YOKE FITTING CRACKED.  R & R 31 ENGINE FWD LOWER MOUNT FITTING IAW EC5450-01138.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
